MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number RNS-320-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Purulent Discharge (1812)
Date of Event 03/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The explanted product was not returned to neuropace for analysis.
 
Event or Problem Description
The patient reported sustaining a fall around (b)(6) 2026.On (b)(6) 2026, the patient presented to the hospital and underwent surgical drainage of the infected site.According to the neurosurgical note, two pockets of pus overlying the device were drained.Cultures grew s.Aureus.The patient was started on nafcillin and rifampin on (b)(6) 2026.On (b)(6) 2026 the patient had their entire rns system explanted.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key24683556
Report Number3004426659-2026-00028
Device Sequence Number18605502
Product Code PFN
UDI-Device Identifier00855547005366
UDI-Public010085554700536617230321
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberRNS-320-K
Device Catalogue Number1008191
Device Lot Number32476-1-1-1
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age47 YR
Patient SexFemale